# SDR EIA2005261

- Difficulty date: November 29, 2005
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N477EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20784
- Aircraft time: 72,933 hours, 35,050 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Krueger Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LDG EDGE NR 2 KRUEGER FLAP IB HINGE ARE, IB FRAME WEB LOWER SECTION HAS 4 INCH CRACK AT APPROXIMATELY WS 426.  REPAIRED NR 2 KRUEGER FLAP IB FRAME WEB LOWER SECTON AT WS 426 PER ECRA 477-57-107-2P, PART 1.  AS APPROVED BY BACFAA FORM 8100-9, DATED NOV 22, 2005.
